MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X20MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X20MM; BONE SCREWS AND PINS : SCREWS
Model Number 1172-20-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 04/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on an unknown date via tha.It was reported that the removal surgery was performed on (b)(6) 2020 by removing the cup (p/n: 124552000) and the liner (p/n: 124052000) due to postoperative infection.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no additional related incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANCELLOUS BONE SCREW 6.5X20MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9954743
Report Number1818910-2020-10689
Device Sequence Number2827526
Product Code HWC
UDI-Device Identifier10603295007609
UDI-Public10603295007609
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1172-20-000
Device Catalogue Number117220000
Device Lot NumberCP1DB4000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANCELLOUS BONE SCREW 6.5X20MM; DURALOC 1200 SERIES 52MM OD; ENDURON 10D 52OD X 26ID; UNKNOWN HIP IMPLANT
Outcome Attributed to Adverse Event Required Intervention;